# SDR DALA2025042103043

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 74,815 hours, 35,190 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FA REPORTS CREW O2 MASK DEPLOYED IN AFT GALLEY.  STOWED O2 MASK IN AFT GALLEY IAW A320 AMM 35-21. SECURITY CHECK GOOD. (LP: 7245446)
